Conservation laws for the nonlinear Schrödinger equation
Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 1, p. 67-74
@article{AIHPC_1985__2_1_67_0,
     author = {Gutkin, Eug\`ene},
     title = {Conservation laws for the nonlinear Schr\"odinger equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {1},
     year = {1985},
     pages = {67-74},
     zbl = {0585.35080},
     mrnumber = {781592},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_1_67_0}
}
Gutkin, Eugène. Conservation laws for the nonlinear Schrödinger equation. Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 1, pp. 67-74. http://www.numdam.org/item/AIHPC_1985__2_1_67_0/

[1] E. Lieb and W. Liniger, Phys. Rev., t. 130, 1963, p. 1605. | MR 156630 | Zbl 0138.23001

[2] C.N. Yang, Phys. Rev. Lett., t. 19, 1967, p. 1312. | MR 261870 | Zbl 0152.46301

[3] H.B. Thacker, Phys. Rev., t. D17, 1978, p. 1031.

[4] Articles in Integrable Quantum Field Theories, Proceedings, Tvarminne, Finland 1981, Lecture Notes in Physics, 151, Springer-Verlag, New York, 1982. | MR 671261 | Zbl 0488.00024

[5] Another intertwining operator P was constructed in E. GUTKIN, Duke Mat. J., t. 49, 1, 1982 on the space of all functions not regarding the symmetry.

[6] V.E. Zakharov and A.B. Shabat, Zh. Eksp. Teor. Fiz., t. 61, 1971, p. 118; Sov. Phys., JETP, t. 34, 1972, p. 62.

[7] V.E. Zakharov and S.V. Manakov, Teor. Mat. Fiz., t. 19, 1974, p. 332. Theor. Math. Phys., t. 19, 1975, p. 551. | Zbl 0293.35025